Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 59, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 22, 2017, 7:40 AM CDT for Greene County, Wayne County, Mississippi; Baldwin County, Alabama. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2017, 7:40 AM CDT (12:40 UTC)
- Expired
- Jul 13, 2017, 7:40 AM CDT
- In force
- 21 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, AL, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 117 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River near Waynesboro (WYNM6).
- Action stage
- 30 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
534 WGUS84 KMOB 221240 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 740 AM CDT Thu Jun 22 2017 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-231240- /O.EXT.KMOB.FL.W.0053.170622T1656Z-170626T0300Z/ /CRVF1.1.ER.170622T1656Z.170623T1200Z.170625T2100Z.NO/ 740 AM CDT Thu Jun 22 2017 ...Flood Warning extended until Sunday evening...The Flood Warning continues for the Shoal River Near Crestview * From late this morning until Sunday evening. * At 7 AM Thursday the stage was 7.6 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by late this morning and continue to rise near 9.8 feet by tomorrow morning. The river will fall below flood stage by Sunday evening. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
7 follow-up statements
640 WGUS44 KMOB 221600 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1100 AM CDT Thu Jun 22 2017 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-231200- /O.NEW.KMOB.FL.W.0059.170623T0600Z-170623T1200Z/ /WYNM6.1.ER.170623T0600Z.170623T0600Z.170623T0600Z.NO/ 1100 AM CDT Thu Jun 22 2017 The National Weather Service in Mobile has issued a * Flood Warning for The Chickasawhay Near Waynesboro * From late tonight until Friday morning * At 10AM Thursday the stage was...27.8 feet. * Minor flooding is forecast * Flood stage is 35 feet. * Forecast to rise above flood stage by after midnight tomorrow and continue to rise near 35 feet by after midnight tomorrow. The river will fall below flood stage by early Friday but will remain elevated through Sunday. * At 35 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$
633 WGUS84 KMOB 230441 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1141 PM CDT Thu Jun 22 2017 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-240441- /O.EXT.KMOB.FL.W.0059.170625T1200Z-170625T1800Z/ /WYNM6.1.ER.170625T1200Z.170625T1200Z.170625T1200Z.NO/ 1141 PM CDT Thu Jun 22 2017 ...Flood Warning extended until Sunday afternoon...The Flood Warning continues for the Chickasawhay Near Waynesboro * From Sunday morning until Sunday afternoon. * At 11PM Thursday the stage was 30.4 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 35.0 feet. * Forecast to rise above flood stage by Sunday morning and continue to rise near 35.0 feet by Sunday morning. The river will fall below flood stage by Sunday afternoon. * At 35.0 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$
427 WGUS84 KMOB 231528 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1028 AM CDT Fri Jun 23 2017 ...The flood warning continues for the following river in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-241528- /O.EXT.KMOB.FL.W.0059.170627T0000Z-170627T0600Z/ /WYNM6.1.ER.170627T0000Z.170627T0000Z.170627T0000Z.NO/ 1028 AM CDT Fri Jun 23 2017 ...Flood Warning extended until late Monday night for the Chickasawhay Near Waynesboro * From Monday evening until late Monday night. * At 10 AM Friday the stage was 30.8 feet. * Minor flooding is forecast. * Flood stage is 35 feet. * Forecast to rise to flood stage by Monday evening. The river will fall below flood stage by Tuesday morning. * At 35 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$ MSC039-041-153-241528- /O.CON.KMOB.FL.W.0042.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.170618T0457Z.170628T1200Z.000000T0000Z.NO/ 1028 AM CDT Fri Jun 23 2017 The Flood Warning continues for the Chickasawhay At Leakesville * until further notice. * At 9 AM Friday the stage was 27.7 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 20 feet. * The river will continue rising to near 29.1 feet by tomorrow early afternoon. The river will briefly fall Sunday evening before rising again on Monday. The river will crest at 29.5 feet on Wednesday morning. * At 20 feet...Flooding of lowlands will occur. * At 22 feet...Flooding of lowlands continues and some roads in low lying areas become cut off by high water. * At 26 feet...Flooding at the highway bridge begins. * At 28 feet...Some flooding of homes east of the river is likely to occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
160 WGUS84 KMOB 240146 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 846 PM CDT Fri Jun 23 2017 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-250146- /O.CON.KMOB.FL.W.0059.170627T0000Z-170627T0600Z/ /WYNM6.1.ER.170627T0000Z.170627T0000Z.170627T0000Z.NO/ 846 PM CDT Fri Jun 23 2017 The Flood Warning continues for the Chickasawhay Near Waynesboro * From Monday evening until late Monday night. * At 8PM Friday the stage was 30.9 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 35 feet. * Forecast to rise to flood stage by Monday evening. The river will fall below flood stage by Tuesday morning. * At 35 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$ MSC039-041-153-250146- /O.CON.KMOB.FL.W.0042.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.170618T0457Z.170628T1200Z.000000T0000Z.NO/ 846 PM CDT Fri Jun 23 2017 The Flood Warning continues for the Chickasawhay At Leakesville * until further notice. * At 8PM Friday the stage was 28.4 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 20 feet. * The river will continue rising to near 29.1 feet by tomorrow early afternoon. The river will briefly fall Sunday evening before rising again on Monday. The river will crest at 29.5 feet on Wednesday. * At 28.0 feet...Some flooding of homes east of the river is likely to occur as the level rises above 28 feet. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
327 WGUS84 KMOB 241605 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1104 AM CDT Sat Jun 24 2017 ...The flood warning continues for the following river in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-251604- /O.EXT.KMOB.FL.W.0059.170627T1200Z-170628T0000Z/ /WYNM6.1.ER.170627T1200Z.170627T1200Z.170627T1800Z.NO/ 1104 AM CDT Sat Jun 24 2017 ...Flood Warning extended until Tuesday evening for the Chickasawhay Near Waynesboro * From Tuesday morning until Tuesday evening. * At 10 AM Saturday the stage was 31 feet. * Minor flooding is forecast. * Flood stage is 35 feet. * Forecast to rise to flood stage by Tuesday morning. The river will fall below flood stage by Tuesday evening. * At 35 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$ MSC039-041-153-251604- /O.CON.KMOB.FL.W.0042.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.170618T0457Z.170628T0600Z.000000T0000Z.NO/ 1104 AM CDT Sat Jun 24 2017 The Flood Warning continues for the Chickasawhay At Leakesville * until further notice. * At 10 AM Saturday the stage was 28.9 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 20 feet. * The river will continue rising to near 29.5 feet by early Wednesday morning then begin slowly falling by Thursday. * At 20 feet...Flooding of lowlands will occur. * At 22 feet...Flooding of lowlands continues and some roads in low lying areas become cut off by high water. * At 26 feet...Flooding at the highway bridge begins. * At 28 feet...Some flooding of homes east of the river is likely to occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
089 WGUS84 KMOB 250204 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 904 PM CDT Sat Jun 24 2017 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-260204- /O.CON.KMOB.FL.W.0059.170627T1200Z-170628T0000Z/ /WYNM6.1.ER.170627T1200Z.170627T1200Z.170627T1800Z.NO/ 904 PM CDT Sat Jun 24 2017 The Flood Warning continues for the Chickasawhay Near Waynesboro * From Tuesday morning until Tuesday evening. * At 8PM Saturday the stage was 30.8 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 35 feet. * Forecast to rise above flood stage by Tuesday morning and continue to rise near 35 feet by Tuesday morning. The river will fall below flood stage by late Tuesday afternoon. * At 35 feet...Widespread flooding of lowlands will occur. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$ MSC039-041-153-260204- /O.CON.KMOB.FL.W.0042.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.170618T0457Z.170628T0600Z.000000T0000Z.NO/ 904 PM CDT Sat Jun 24 2017 The Flood Warning continues for the Chickasawhay At Leakesville * until further notice. * At 8PM Saturday the stage was 29 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 20 feet. * The river will continue rising to near 29.5 feet by early Wednesday morning then begin very slowly falling. * At 28 feet...Some flooding of homes east of the river is likely to occur as the level rises above 28 feet. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
199 WGUS84 KMOB 251535 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1035 AM CDT Sun Jun 25 2017 ...The flood warning is cancelled for the following river in Mississippi... Chickasawhay Near Waynesboro affecting Greene and Wayne Counties. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC041-153-251605- /O.CAN.KMOB.FL.W.0059.000000T0000Z-170628T0000Z/ /WYNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1035 AM CDT Sun Jun 25 2017 The Flood Warning is cancelled for The Chickasawhay Near Waynesboro * At 10 AM Sunday the stage was 30.7 feet. * Flood stage is 35 feet. && LAT...LON 3184 8873 3184 8869 3168 8864 3144 8846 3144 8857 3163 8868 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:20 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 22, 6:20 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
620 AM CDT Thu Jun 22 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...MVFR to IFR conditions prevail through 23.06z,
with lower cigs/vis possible in some of the heavier showers and
thunderstorms throughout the period. Southerly winds around 15 to
25 knots gusting to 30 knots continue through 23.00z before
gradually settling to around 10 to 15 knots overnight. /49
&&
.PREV DISCUSSION... /issued 502 AM CDT Thu Jun 22 2017/
..IMPACTS ASSOCIATED WITH CINDY CONTINUE THROUGH TODAY...
NEAR TERM /Now Through Thursday night/...Area radars detecting
eastern outer rain bands associated with Tropical Storm Cindy as
it makes landfall in southwestern Louisiana. Numerous to definite
rain showers along with embedded scattered thunderstorms will
persist throughout the day. Some of the showers and storms will
again be capable of producing periods of heavy rainfall and brief
isolated tornadoes. The precipitation will then taper off from
southeast to northwest tonight as Cindy continues to move
northward, but scattered showers and a few thunderstorms should
persist past midnight west of the Alabama River.
A moderate to strong southerly wind flow will persist through
today, especially along the coastal sections. As a result, a
Coastal Flood Warning will remain in effect for southwest Alabama
through 6 pm today, and a Coastal Flood Advisory will remain in
effect for the western Florida panhandle. A High Surf Advisory
and a High Rip Current Risk also remains in effect along the
beaches of Alabama and the western Florida panhandle. In
addition...expanded the Wind Advisory to include the central
portions of Mobile and Baldwin counties for today.
The periods of heavy rainfall will mainly occur today and this
evening, with widespread total rainfall amounts ranging from 1 to
3 inches. Locally higher amounts of 4 to 8 inches are certainly
possible, especially where the more persistent rain bands set up.
High temperatures today will be in the lower 80s. Low
temperatures tonight will be in the mid 70s inland areas, and
upper 70s along the coast. /22
SHORT TERM /Friday Through Saturday night/...With the remnants
of Tropical Storm Cindy swept up, up and away in the mid-latitude
westerlies, the plume of deep tropical moisture over the local
area pushes west and north as it's squeezed between high pressure
building overhead from the western Atlantic and a sagging frontal
boundary draped over the central Mississippi River Valley. With
this shift, expect shower and thunderstorm activity on Friday and
Saturday to remain mostly limited to the western and northern
halves of the local area, with the best chances west and north of
Interstate 65. Meanwhile, winds continue to relax and temperatures
return to near-seasonal levels, with afternoon highs in the upper
80's and overnight lows in the low to mid 70's each day and
night, respectively. /49
LONG TERM /Sunday Through Wednesday/...Heading into Sunday, the
aforementioned frontal boundary continues to push southeast
before stalling over or just north of the local area. As a result,
expect scattered showers and thunderstorms to continue across the
local area into early next week as a weak mid-level impulse takes
advantage of the underlying summertime airmass south of the
stalled front. The front is then progged to sag south to the coast
by midweek, perhaps providing some relief from the wet weather
for inland areas, before pushing off to the east as the next
impulse approaches and unsettled weather returns. The return of
unsettled weather through the long term period will be accompanied
by below-seasonal daytime temperatures, with highs in the low to
mid 80's each afternoon. Lows will remain in the low to mid 70's
each night. /49
MARINE...Strong southerly flow will continue to bring hazardous
conditions for small craft over the bays, sounds and coastal
waters of Alabama and the western Florida panhandle and out 60
nautical miles through early Friday. Large swells will persist
into Thursday. Small craft will need to exercise caution through
Friday evening until winds and seas subside further. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late tonight for ALZ051>060-261>266.
Coastal Flood Warning until 6 PM CDT this evening for ALZ261>266.
Wind Advisory until 6 PM CDT this evening for ALZ263>266.
High Rip Current Risk through late tonight for ALZ265-266.
High Surf Advisory until 6 AM CDT Friday for ALZ265-266.
FL...Flash Flood Watch through late tonight for FLZ201>206.
Wind Advisory until 6 PM CDT this evening for FLZ202-204-206.
High Rip Current Risk through late tonight for FLZ202-204-206.
Coastal Flood Advisory until 6 PM CDT this evening for FLZ202-
204-206.
High Surf Advisory until 6 AM CDT Friday for FLZ202-204-206.
MS...Flash Flood Watch through late tonight for MSZ067-075-076-078-
079.
GM...Small Craft Advisory until 10 AM CDT Friday for GMZ631-632-650-
655-670-675.
Small Craft Advisory until 4 AM CDT Friday for GMZ630-633>635.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 22, 6:57 AM CDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 657 AM CDT Thu Jun 22 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-231200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 657 AM CDT Thu Jun 22 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight The heavy rain threat and flash flooding potential continues today into tonight, especially across central and southern portions of the area. A Flash Flood Watch is in effect for the entire local area through 1 am tonight. Dangerous surf conditions will continue through tonight, with surf heights of 6 to 9 feet, with a few breakers up to 10 feet along area beaches. A High Surf Advisory and a High Risk of Rip Currents remain in effect. Minor coastal flooding of the typically flood prone coastal roads along Alabama and northwest Florida panhandle beaches is also possible, especially during times of high tide this morning. A Coastal Flood Warning is in effect for southwest Alabama, and a Coastal Flood Advisory is in effect for the western Florida panhandle through 6 pm today. Isolated storms will be capable of producing brief tornadoes across coastal portions of southeast Mississippi, southwest Alabama and the northwest Florida Panhandle through much of the day. Strong winds will remain along the immediate Alabama and western Florida panhandle coast. Sustained winds of 20 to 30 mph with occasional higher gusts are expected. Thus, a Wind Advisory is in effect for the area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dangerous surf conditions will likely persist into Friday as long periods swells continue to come ashore. A High Risk of Rip Currents will likely need to be extended through Friday. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to relay any reports of flooding or damage. GMZ630>635-650-655-670-675-231200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 657 AM CDT Thu Jun 22 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Small Craft Advisory conditions will continue over the bays, sounds, and coastal gulf waters of Alabama and the western Florida panhandle out 60 nautical miles through tonight. Sustained winds of 20 to 30 knots with higher gusts are expected. Seas 9 to 13 feet remain throughout the day, subsiding to 6 to 9 feet by late tonight. Bays and sounds will be choppy to rough. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small craft will need to exercise caution through Friday evening until winds and seas subside further.
In the hours before
Special weather statement, Jun 22, 3:38 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
338 AM CDT THU JUN 22 2017
FLZ205-220915-
Okaloosa Inland FL-
338 AM CDT THU JUN 22 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL OKALOOSA COUNTY UNTIL 415 AM CDT...
At 337 AM CDT, a cluster of strong thunderstorms was located 8 miles
northeast of Niceville, moving north at 45 mph.
Winds in excess of 30 mph will be possible with this storm.
This storm will remain over mainly rural areas of east central
Okaloosa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 100 PM CDT for northwestern
Florida.
LAT...LON 3054 8643 3058 8654 3074 8651 3095 8639
3053 8639
TIME...MOT...LOC 0837Z 201DEG 40KT 3063 8642
ButtsSpecial weather statement, Jun 22, 3:50 AM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
350 AM CDT THU JUN 22 2017
MSZ075-220930-
Perry MS-
350 AM CDT THU JUN 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...PERRY COUNTY UNTIL 430 AM CDT...
At 349 AM CDT, the strong thunderstorms were located along a line
extending from near Mclaurin to near Brooklyn, and moving northeast
at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Richton, Beaumont and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 100 PM CDT for southeastern
Mississippi.
LAT...LON 3133 8914 3143 8906 3143 8884 3105 8884
3091 8909 3091 8914
TIME...MOT...LOC 0849Z 202DEG 35KT 3123 8917 3103 8912
ButtsSpecial weather statement, Jun 22, 5:17 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
517 AM CDT THU JUN 22 2017
ALZ058-221045-
Crenshaw AL-
517 AM CDT THU JUN 22 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CRENSHAW COUNTY UNTIL 545 AM CDT...
At 516 AM CDT, the strong thunderstorm was located near Rutledge, or
8 miles northwest of Luverne, moving north at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rutledge, Lapine and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 100 PM CDT for south central
Alabama.
LAT...LON 3171 8632 3172 8644 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630 3197 8620 3196 8618
TIME...MOT...LOC 1016Z 199DEG 37KT 3179 8639Local storm report, Jun 22, 6:10 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
610 AM CDT THU JUN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM COASTAL FLOOD 3 ESE DOWNTOWN MOBILE 30.68N 87.99W
06/22/2017 BALDWIN AL BROADCAST MEDIA
RIGHT HAND SHOULDER CLOSED AND RIGHT LANE CLOSED DUE TO
FLOODING ON US-90 EASTBOUND AT I-10.
&&
DJOHNSONThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:50 AM CDT | Special Weather Statement | MOB | Perry | 40 min |
| Jun 22, 5:13 AM CDT | Flash Flood Warning | MOB | George, Greene, Perry | 6 hr |
| Jun 22, 8:03 AM CDT | Flash Flood Warning | MOB | Wayne | 6 hr |
| Jun 22, 11:06 AM CDT | Flash Flood Warning | MOB | George, Greene | 6 hr |
| Jun 22, 4:02 PM CDT | Flash Flood Warning | MOB | George | 6 hr |
| Jun 21, 7:03 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Escambia, Monroe | 57 min |
| Jun 21, 7:16 PM CDT | Tornado Warning | MOB | Covington, Crenshaw | 19 min |
| Jun 21, 7:41 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 39 min |
| Jun 21, 8:51 PM CDT | Tornado Warning | MOB | Covington | 24 min |
| Jun 21, 9:14 PM CDT | River Flood Warning | MOB | Baldwin, Mobile | 4 days |
| Jun 21, 9:14 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 10 days |
| Jun 21, 9:14 PM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 14 days |
| Jun 21, 10:36 PM CDT | Flash Flood Warning | MOB | Butler, Covington, Crenshaw | 6 hr |
| Jun 22, 12:33 AM CDT | Special Marine Warning | MOB | 57 min | |
| Jun 22, 1:14 AM CDT | Tornado Warning | MOB | Covington | 46 min |
| Jun 22, 1:25 AM CDT | Special Marine Warning | MOB | 65 min | |
| Jun 22, 1:27 AM CDT | Special Marine Warning | MOB | 33 min | |
| Jun 22, 1:44 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Jun 22, 2:24 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 6 hr |
| Jun 22, 3:28 AM CDT | Special Marine Warning | MOB | 32 min | |
| Jun 22, 4:33 AM CDT | Flash Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 6 hr |
| Jun 22, 5:17 AM CDT | Special Weather Statement | MOB | Crenshaw | 28 min |
| Jun 22, 9:39 AM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 22, 10:14 AM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington, Wilcox | 6 hr |
| Jun 22, 10:19 AM CDT | Special Marine Warning | MOB | 116 min | |
| Jun 22, 10:48 AM CDT | Special Weather Statement | MOB | Mobile | 27 min |
| Jun 22, 10:51 AM CDT | Flash Flood Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Escambia and 4 more | 6 hr |
| Jun 22, 11:05 AM CDT | Special Weather Statement | MOB | Mobile | 40 min |
| Jun 22, 11:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 22, 12:12 PM CDT | Special Marine Warning | MOB | 93 min | |
| Jun 22, 1:44 PM CDT | Flash Flood Warning | MOB | Butler, Crenshaw | 6 hr |
| Jun 22, 2:15 PM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 15 hr |
| Jun 22, 3:56 PM CDT | Special Marine Warning | MOB | 64 min | |
| Jun 22, 5:57 PM CDT | Special Weather Statement | MOB | Choctaw, Washington | 48 min |
Nearby
River Flood Warnings in Mississippi, 2017River Flood Warnings in Alabama, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.